so the pharmacy had switched my b.c out for the generic which contained less horomoes in it. For 2 weeks then I switched back. I have been having headaches dizziness tired hingry nausea to smells. Idk why but ive been so moody. The horomes are to stop me from ovulating. But im conserned and my dr isnt helpful.

    Birth control is awful to our hormones, my friend got pregnant while on the pill.
    Try a different doctor, take a pregnancy test too just to make sure it's not just hormones changing ;)
      Let us know how it turns out! It could be the hormones... I stopped birth control because it always made me feel weird. If it's the hormones, you could try to the NuvaRing if they still make them. It's supposed to be low amounts of hormones. Otherwise... you may not be planning anymore. Looking forward to hearing how it turns out.
      About Cheyenne Corey
      Current: Putnam, Connecticut
      Birth: September 20
      On since: Mar 6, 2014
      Mom to a little princess, in love with my high school sweetheart, Loving life. Here to listen!